# SDR ASAA2020102633439

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,263 hours, 12,792 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250276060
- Condition: Loose
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AS REQUESTED FOLLOW-UP TO REPORT OF NR 1 ENGINE FAULT LIGHT ON FIRE/OH TEST.  GROUNDED-YES.  ACCOMPLISHED INSPECTION OF NR 1 ENGINE FIRE/OH DETECTORS LOOPS A AND B CONNECTIONS, PER TSR710220.  FOUND TWO TERMINALS LOOSE ON HARNESS FOR THE CORE UPPER RIGHT AND CORE UPPER LEFT DETECTORS.  REPLACED CORE DETECTOR HARNESS P/N 325-027-606-0 FOR NR 1 ENGINE.  OPERATIONAL TEST PASSES, REF B737-800 AMM 26-11-02-400-802 AND AMM 26-11-00-710-801.
